Analytic Foliations and the Theory of Levels.
Mathematische Annalen, Tome 265 (1983), pp. 253-262
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1983__265_163822,
author = {John Cantwell and Lawrence Conlon},
title = {Analytic {Foliations} and the {Theory} of {Levels.}},
journal = {Mathematische Annalen},
pages = {253--262},
year = {1983},
volume = {265},
zbl = {0507.57014},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__265_163822/}
}
John Cantwell; Lawrence Conlon. Analytic Foliations and the Theory of Levels.. Mathematische Annalen, Tome 265 (1983), pp. 253-262. http://geodesic.mathdoc.fr/item/MAN_1983__265_163822/